# SDR REXA2016081301637

- Difficulty date: August 13, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N932XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15194
- Aircraft time: 19,647 hours, 12,599 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Door Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FRAME DOUBLERS AT BS 319 AND 349 APPROXIMATELY WL 73 ARE CORRODED IN THE CORNERS.  REMOVED AND REPLACED SERVICE DOOR FRAME DOUBLERS IAW SRM 51-42-21-001-001-A01 AND 51-77-00-001-001-A011.
